# SDR SWIA971364

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOWNLOCK REL BUTTON REQUIRED FOR GEAR RETRACTION.  RETURNED TO PDX.  REPLACED NOSE LANDING GEAR SHOCK ABSORBER PROX SENSOR IAW MM 32-01-01.  OPS CHECKS GOOD.
